Per citar aquest document: http://ddd.uab.cat/record/160580
Röver's simple group is of type F ∞
Belk, James (Bard College. Mathematics Program)
Matucci, Francesco (Universidade de Lisboa. Centro de Algebra)

Data: 2016
Resum: We prove that Claas Röver's Thompson-Grigorchuk simple group V G has type F∞. The proof involves constructing two complexes on which V G acts: a simplicial complex analogous to the Stein complex for V , and a polysimplicial complex analogous to the Farley complex for V . We then analyze the descending links of the polysimplicial complex, using a theorem of Belk and Forrest to prove increasing connectivity.
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; publishedVersion
Matèria: Thompson's groups ; Grigorchuk's group ; Finiteness properties ; Polysimplicial complex
Publicat a: Publicacions matemàtiques, Vol. 60 Núm. 2 (2016) , p. 501-524 (Articles) , ISSN 2014-4350

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/10.5565-PUBLMAT_60216_07
DOI: 10.5565/10.5565-PUBLMAT_60216_07


24 p, 406.6 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2016-07-14, darrera modificació el 2016-07-16



   Favorit i Compartir